# SDR SWAA2024053182762

- Difficulty date: May 5, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE WET AREA AT STA 986.5 APPROXIMATELY 18' I/B OF AFT SERVICE DOOR OPENING HAS SMALL AREA OF SURFACE CORROSION ON FLOOR BEAM FASTENER HOLE.  BLENDED LIGHT CORROSION PER SRM 51-10-02. REMAINING THICKNESS .140.   DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1.   PERFORMED DETAILED INSPECTION OF THE ADJACENT STRUCTURE IN THE REPAIR, NO DAMAGE NOTED. PER SRM 53-70-51-2R-6.;[04] PERFORMED (HFEC) SURFACE INSPECTION PER NDT PART 6; 51-00-00; PROCEDURE 23. NO DEFECTS FOUND. PERFORMED OPEN HOLE HFEC INSPECTION PER 737 NDT PART 6; 51-00-00, PROCEDURE 16. NO DEFECTS FOUND.  FLAP PEENED, TREATED, & PRIMED AREA PER SRM 53-70-51-2R-6; ALTERNATIVE 1.   DRILLED; COUNTERSUNK; AND DEBURRED REPAIR HOLES IN 986.5 FLOORBEAM FORWARD FLANGE PER SRM 53-70-51-2R-6; ALTERNATIVE 1.  FABRICATED; LOCATED; DRILLED; AND DEBURRED REPAIR STRAP PER SRM 53-70-51-2R-6; ALTERNATIVE 1. TREATED AND PRIMED REPAIR STRAP PER SRM 53-70-51-2R-6, ALTERNATIVE 1.  INSPECTED C/A 5; 6; AND 7 PER SRM 53-70-51-2R-6; ALTERNATIVE 1. ACCOMPLISHED REPAIR OF 986.5 FLOORBEAM APPROX 18 " I/B OF AFT SERVICE DOOR OPENING PER SRM 53-70-51-2R-6; ALTERNATIVE 1.  ACCOMPLISHED REPAIR OF 986.5 FLOORBEAM APPROXIMATELY 18" I/B OF AFT SERVICE DOOR OPENING PER SRM 53-70-51-2R-6; ALTERNATIVE 1.
